Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Medication for instant relief from painful hemorrhoids - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   Hiii
Doctor :   hi
Doctor :   how can i help you
User :   Doctor , I am suffereing with hoemorroids
Doctor :   ok
User :   since 2005
Doctor :   since when
User :   but it was not that much painful
User :   i was not feeling pain
Doctor :   ok
User :   but from last 3 days
Doctor :   do you have bleeding
User :   i am felling pain, and the size is big
User :   nopes
Doctor :   are you using any medications
User :   i was using handensa ointment
User :   but it is not working now
Doctor :   any constipation
User :   last night i used pilex ointment
User :   no constipation
Doctor :   you need to get physically examined by a general surgeon
Doctor :   to know what type of hemorrhoids
User :   yes, i got it examined
User :   internal
Doctor :   what was his opinion
User :   he asked me for treatment
Doctor :   did he prescribed any medications
User :   yes he prescribed me that ointment
User :   hadensa
User :   can u seggest me nay ointmnet for instant relief
Doctor :   you need to continue these medications
Doctor :   avoid constipation
Doctor :   drink plenty of water
User :   ok
Doctor :   take high fiber diet

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor